Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

195 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I started Duromine 2 days ago and am now experiencing

Answered by
Dr.
Dr. Dorina Gurabardhi

General & Family Physician

Practicing since :2013

Answered : 4825 Questions

default
Posted on Fri, 21 Dec 2018 in Women's Health
Question: I started Duromine 2 days ago and am now experiencing what feels like period pain and a thick blood discharge when I wipe.
I have had the implanon for 4 years now and haven’t had my periods in that time.
doctor
Answered by Dr. Dorina Gurabardhi 2 hours later
Brief Answer:
Probably side effects of Duromine, follow the advice below.

Detailed Answer:
Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Your symptoms seem to be related to side effects of Duromine.

This medication is used to speed metabolism and help you lose weight.

This medicine may also increase the blood pressure .

This can be the cause of your blood discharge.

It can also cause cramps similar to period pain.

In my opinion you should stop the medication and consult your doctor about these side effects.

Hope I have answered your query. Let me know if I can assist you further.

Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
premium_optimized

The User accepted the expert's answer

Share on